# SDR CA131122004

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: 481509
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 718 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) NOSE WHEEL STEERING WENT TO CASTER BEFORE EXCEEDING 70` AND "NOSE STEERING" CAUTION LIGHT CAME ON.  CARRIED OUT FIM 32-50-00-810-801.  CARRIED OUT SCU FAULT RETRIEVAL IAW AMM 32-51-01-742-801. FOUND 2 FAULTS: 1 EVHS, 2 SCU. CLEARED FAULTS IAW AMM 32-51-01-743-801.  CARRIED OUT OPS TEST OF NOSE WHEEL STEERING SYS IAW AMM 32-51-00-710-801. NO FAULT FOUND.  CARRIED OUT FAULT RETRIEVAL OF THE SCU IAW AMM 32-51-01-742-801. NO CURRENT FAULTS FOUND.  ACFT RELEASED FOR FURTHER SERVICE.  NOSE WHEEL STEERING FOUND UNSATISFACTORY, RESULTED IN A GATE-RETURN, REPLACED NOSE WHEEL STEERING MANIFOLD PN 48150-9, SN MAL-0532 IAW AMM 32-51-16.  CARRIED OUT OPS TEST OF NOSE WHEEL STEERING SYS IAW AMM 32-51-00-710-801.  NO FAULTS CARRIED OUT, FAULT RETRIEVAL FROM SCU IAW AMM 32-51-01-742-801.  NO FAULT FOUND. CARRIED OUT HYD FLUID QTY CHECK OF NR 2 HYD SYSTEM IAW AMM 12-10-29-210-801.  NO FAULTS.
